MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's softclix device and lancets have been requested for investigation.Medwatch field initial reporter occupation: occupation - the occupation is patient/consumer.
 
Event or Problem Description
It was alleged that there was an issue with a coaguchek softclix lancing device.The customer advised that the device pokes too deep or it does not poke deep enough.The cap of the device also falls off and has been falling off for a while.The lancet does not retract when it pokes too deep.The customer stated the softclix device was set to "5.5".The lancet was seated properly in the device when not retracted.The lancet did not protrude past the end of the cap of the device.
 
Additional Manufacturer Narrative
The lancing device was returned for investigation.The customer's allegation could not be reproduced.The device was in functional condition.The lancing device was tested with some test lancets (lot u21a8) at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.In addition, the cap had a snug fit on the lancing device and did not come off easily.The lancing device was disassembled for investigation and no abnormalities could be observed which could verify the customer allegation.The customer's lancets were not returned for investigation.A review on complaint data was performed with specific focus on the alleged failure "lancet not retracted" and the reported lot number (bbf003).No increased cumulation of the alleged failure was identified for the affected production interval.
 
Additional Manufacturer Narrative
Medwatch field d4 has been updated.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16241676
Report Number1823260-2023-00226
Device Sequence Number6606079
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBE003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer02/28/2023
04/20/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/06/2023
04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown